# SDR DALA1171321812

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 43,738 hours, 9,934 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPN 5626AD MAINTENANCE FOUND THE RT O/B FLAP HINGE FITTING CRACKED AND REPLACED PER EA 14-086392-12AD REV B NE 04 OPN 401 AND 402.
